# SDR CALA2025091008732

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA  AT FLOORBEAM STA 344 LBL 57.   REMOVED CORROSION AT FWD WET AREA FLOORBEAM STA 344 LBL 57" IAW SRM 51-10-02-0G-0-.MEASURED THE AREA,ORIGINAL MATERIAL 0.175, MATERIAL LOSS 0.112", MATERIAL REMAINING 0.063",  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 STEP 4.I GROUP 9. (2) FIGURE 105 DETAIL C.  REMOVED DAMAGED AREA AND INSTALLED FLOORBEAM REPAIR AT BS 344, IAW SRM53-10-51-2R-10 REPAIR 10, DRAWINGS 140A9810, 141A8110, 141A5730, 141A5410, 141A8146, 141A5772, & 141A8147.
